# SDR SWAA2019122639904

- Difficulty date: November 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A0020
- Condition: Corroded
- Location: Bs 905-986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL CROWN SKIN CORRODED BETWEEN BS. 905 TO BS. 986.5, BETWEEN STR. 2L TO STR. 2R.   REPAIRED SKIN PER ER AND EA.
